Jump to content

Search the Community

Showing results for tags 'circulation'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Here is a question for everyone who has used anti-psychotics (especially athletes): Have you experienced poor blood circulation after using anti-psychotics? please reply with your experience in decent detail. I myself am an athlete and after i took risperdal, my blood circulation dramatically weakened, i was much less vascular and could barely experience a muscle pump after working out; I recovered from that side effect after a rough 14 months. later i took abilify and the same exact thing happened, poor circulation, less vascular and of course fatigue in the gym. after bloodwork, the only thing that was abnormal was prolactin (it was high after risperdal and low after abilify).
  2. Hi, I tapered down from 75mg (already down from 150mg a year ago) in the last few months. Took my last pill last saturday. The symptoms are ok to handle, but the worst thing is the itching pain in my legs and arms. It feels like there is not enough blood circulation. I have to keep moving them, mostly at night. As soon as I lay down it is unbearable and I can’t sleep. Does anyone have tips or knows what this is? I tried taking asperine, tiger balm, massage, sauna... I also have very low muscle strenght and endurance. I can only walk for about ten minutes and then exhausted. Maybe also related to blood circulation and O2 in the blood? thanks,
  3. PossibleButterfly

    Fracture and Blood Clot

    I have been taking antidepressants for 18 years on and off. This is the longest I've been without since I've started (almost 9 months). I have always had strong bones, but I fell in a bike accident and fractured my ankle. I've never broken a bone before. I've rolled my ankle many times, but it never broke. On top of this, I got a blood clot. I'm in very good shape and 39...just stopped birth control (though I've been on it for 18 years as well). The blood clot also is odd since it happened only a few days after the fracture. I'm wondering if these complications are related to withdrawal. Since withdrawing, I've woken up in the middle of the night and my top leg (I sleep on my side) is numb. So I turn around. This is odd, but I have spondylolisthesis, so I figured it had something to do with that. Then I got this blood clot after the fracture. Now I'm on blood thinners and very very depressed because I can't exercise with my fracture. I am so close to going back on something....then I google search and realize going back on could be devastating....as if I'm not already there. I just don't want to fall apart any more than I already have.
×
×
  • Create New...